# SDR AWXA200601481

- Difficulty date: July 29, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 20,732 hours, 7,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Part serial: UNK
- Condition: Corroded
- Location: Fuselage
- Part time: 20,732 hours, 7,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON LOWER SILL R2 DOOR FS 66, PASSENGER CABIN, -Y1732 RT SIDE.  AREA OUT OF LIMITS ON LOWER SILL R2 DOOR, FS 66, PASSENGER CABIN, -Y1732 RT SIDE WAS REPAIRED IAW SRM 53-41-14, FIG 201, SHEET 4 TO 6, REPAIR NR 6.
